uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Order and type as measures of growth for convex or entire functions
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematics I -V.
1993 (English)In: Proceedings of the London Mathematical Society, Vol. 66, 152-186 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1993. Vol. 66, 152-186 p.
Keyword [en]
Entire function, Convex function, Growth at infinity, Order, Type
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:uu:diva-23336OAI: oai:DiVA.org:uu-23336DiVA: diva2:51110
Available from: 2007-01-27 Created: 2007-01-27 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Department of MathematicsMathematics I -V
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 348 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf